# SDR 95ZZZW534

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, WINDOW NR 23R HAS CORROSION INSIDE FRAME.  REMOVED CORROSION FABRICATED AND INSTALLED REPAIR PER RICH EO 9402289.
